Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Tingling In Feet After Touching Vomit Worried I Have HIV

Here's a taste of what TheBody.com has to offer on this topic:
Connect With Others

Anyone experiencing tingling on hands and feets?

Posted by ExWorryWart, 1 Reply
Sounds like it is pointless to worry about this particular symptom as per the professionals in this thebody.com website. So I am much relieved now
http://www.thebody.com/Forums/AIDS/SafeSex/Archive/Other/Q146454.html

Just read about the gentleman from... Read more »

burning tingling in hands and feet

Posted by Worried12, 3 Replies
Me again.... now I have burning and tingling in my hands and feet some times. Is it all in my head? Its not even an HIV symptom is it? Is it even possible to not seroconvert until 5 months after exposure? I had a negative blood test at 3 months .... Read more »

I am not imagining this but tingling hands/feets!!

Posted by ExWorryWart, 5 Replies
http://poz.com/articles/401_2446.shtml

How common is it to get it during 5-6 weeks of exposure? This is the only symptom that is consistent and not going away.. PLZ HELP
I had anxiety disorder earlier but never had tingling (unless during panic... Read more »

Tingling in feets

Posted by Seiha, 1 Reply
Could anybody plz tell me that how long could a patient develop the tingling in feets and hands? Read more »

About the guy touching his condom....

Posted by Anonymous, 2 Replies
...(also known as the paper cutter).

I think I am the only person who can relate to this guy, and I really think he does have to worry about disease. Unfortunately, he's worrying about the wrong one. The disease that he has is one I also suffer... Read more »
Ask the Experts

Tingling in hands and feet/legs

Before I ask my question, I would like to take the time to praise the services you provide to the public. You are both very informative. My question is this, I have been feeling a tingling in my hands and feet/legs. I have not been tested for...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Very low % (< 5%).... Read more »

tingling in feet, weakness feet

I suffered from Vitamin B12 Defficiency 4 months ago. now the vit level is ok but now there is a tingling in my feet and my feet are very weak. I cannot run or walk smoothly. Some balancing problem is also there while walking or standing. can i have...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
This forum is exclusively for discussion of the side effects of HIV therapy.... Read more »

Was worried for a while, passed the 3 month test, now what? (VOMIT, 2011)

Hello! First I would like to thank you for running this great site. It is a wonderful resource and place of support.I asked questions on here about 3 and 4 months ago about two incidents while bar tending that led to me fear I had contracted HIV.1....
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
Hello, Overly-Worried, Ready-to-Move-On, Grateful Young Lady.Your negative HIV-antibody test is indeed definitive, conclusive, WOO-HOO-able and move-on-able for both incidents. I agree neither incident was a real risk for HIV acquisition! See link... Read more »

Dr. Bob, very worried. Saliva came in touch with open wound,

Dr. Bob, An escort was licking my face, later i realised that i had a cut on my face. She could be HIV positive, if she is HIV positive and since her saliva comes into contact with my blood, am i at risk of getting HIV?Let me know. Thanks. I...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
Hi,Nope. Saliva does not transmit HIV. (See below. I'll reprint some basic information about HIV transmission.)Thanks for your tax-deductible donation to The Robert James Frascino AIDS Foundation (www.concertedeffort.org).Stay well.Dr. BobDr.... Read more »
Articles
Test Positive Aware Network

The Tingling of My Heart

I never thought that after living with HIV for more than 20 years that I would have to worry about Coronary Artery Disease (CAD). But there I was, in March of 2004, thinking that I had dodged the HIV bullet after many combinations of therapy, my... Read more »
TheBody.com

Nausea & Vomiting

Nausea &amp; Vomiting ARE HIV MEDS TO BLAME? All HIV meds, except for Fuzeon (sinceit is injected), can cause nausea. Thefollowing medications seem to be morecommonly associated with nausea: cobicistat (a component of thecombination pill... Read more »
U.S. Centers for Disease Control and Prevention

Education: "People Are Afraid to Touch Them"

Oxford University and South African researchers are working on a two-year study of child caregivers in families affected by HIV/AIDS. More than 7,000 people in three South African provinces -- about 6,000 children and 1,500 guardians -- will be... Read more »
Canadian AIDS Treatment Information Exchange

Tips for PHAs With Peripheral Neuropathy

"Over the past six months I've noticed a burning feeling in my feet. It's not too bad, but it is constant. I'm worried about it. Should I mention it to my doctor? Do you have any tips on how to handle it?" -- J.M., Yellowknife, NWT Christopher... Read more »